# SDR DALA2021020500696

- Difficulty date: February 4, 2021
- Submitted: February 5, 2021
- Operation: Air carrier
- Aircraft: N351NW
- Make and model: Airbus A320-212
- Aircraft serial: 766
- Aircraft time: 66,476 hours, 30,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Stuck
- Location: 2r Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3261 AT PUSHBACK 2R DOOR WOULD NOT ARM.  CORRECTIVE ACTION REMOVED ITEM STUCK NEAR DOOR.  OPS CHK GOOD.  A/C OK FOR SVC.
